MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA ROD TO ROD CLAMP - AXIAL; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-SWITZERLAND XIA ROD TO ROD CLAMP - AXIAL; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 03805002
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Pain (1994); Complaint, Ill-Defined (2331); Injury (2348)
Date of Event 09/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; patient presented with end to end axial connector issue patient is coming back for a revision surgery.Details pending.Update (b)(6) 2017: patient was doing well post-op until he bent over and simply heard a "pop" noise.Thus resulting in pain and physicians visit.
 
Additional Manufacturer Narrative
The reported event was confirmed based on x- ray images provided.Visual, dimensional and functional analysis could not be performed as the device was not returned.No lot # was provided, so a manufacturing record review could not be performed.The definitive root cause of the event cannot be determined as the device was not returned for evaluation.
 
Event or Problem Description
It was reported that; patient presented with end to end axial connector issue patient is coming back for a revision surgery.Details pending.Update 9/19/2017: patient was doing well post-op until he bent over and simply heard a "pop" noise.Thus resulting in pain and physicians visit.

Brand Name
XIA ROD TO ROD CLAMP - AXIAL
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6930792
Report Number3005525032-2017-00095
Device Sequence Number1443828
Product Code KWP
UDI-Device Identifier04546540147998
UDI-Public(01)04546540147998
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03805002
Device Catalogue Number03805002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2017
Supplement Date Received by Manufacturer09/12/2017
Initial Report FDA Received Date10/09/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight95